# SDR DHL2002807558

- Difficulty date: March 12, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 3651809IN
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND L/H INBD FLAP WELL FITTING WITH CRACK IN IT AT STA XW 70.000.REMOVED DAMAGED FITTING AT STA. 70.000 PER SRM 51-3-0 PG 1.CLEANED TREATED AND PRIMED AREA PER SRM 51-1-8B.INSTALLED NEW FITTING PER SRM 51-3-0 PG 1.
